# SDR DALA2023061404850

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=120 AND Y=148 X=-50 AT COCKPIT. SUMMARY OF NRC 00440: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA Y=120 TO Y=148 X=-50 AT COCKPIT WAS REPLACED PER B717-200 SRM 51-41-08-0G. (LP #2814601)
